# SDR IPXA2015060389763

- Difficulty date: May 31, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 71,248 hours, 13,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788501
- Condition: Corroded
- Location: Bs 488 Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, COURIER AREA FLOOR PANEL CORRODED AT BS 488,  LBL40.   R & R COURIER AREA FLOOR PANEL IAW DWG WSP 0788, AND SRM 51-31-01.
